MAUDE Adverse Event Report: ZIMMER ORTHOPAEDIC MFG. LTD. PERSONA ARTICULAR SURFACE MEDIAL CONGRUENT LEFT 12MM; PROSTHESIS, KNEE

ZIMMER ORTHOPAEDIC MFG. LTD. PERSONA ARTICULAR SURFACE MEDIAL CONGRUENT LEFT 12MM; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Loss of Range of Motion (2032)
Date of Event 01/18/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Customer has indicated that the product will not be returned to zimmer biomet for investigation, as the device remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Additional associated products(reported): 42508007001, persona cruciate retaining left size 11 pps narrow femur, lot #: 65557742.
 
Event or Problem Description
It was reported the patient underwent a mua due to stiffness and limited rom about two months post implantation.All components remain implanted.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Arthrofibrosis is defined as the development of fibrous scar tissue within or surrounding a joint.Arthrofibrosis is a known postoperative procedure related complication that can occur from surgical implantation of new joint replacement as well as from previous injuries or surgical procedures.Scar tissue formation is a normal healing response; however, the buildup of such can result in pain, stiffness, limited range of motion, and difficulty properly ambulating.If excess scar tissue develops, conservative measures such as exercises or physical therapy would be attempted first.If these attempts fail, surgical intervention such as manipulation under anesthesia, arthroscopic arthrolysis, or open arthrotomy would become necessary to remove the fibrous tissue and restore joint function.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
PERSONA ARTICULAR SURFACE MEDIAL CONGRUENT LEFT 12MM
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
EI 
Manufacturer (Section G)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
EI  
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key19832984
Report Number3007963827-2024-00293
Device Sequence Number8150772
Product Code JWH
UDI-Device Identifier00889024469310
UDI-Public(01)00889024469310(17)280906(10)66033305
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K150090
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number42512100812
Device Lot Number66033305
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/03/2024
Supplement Date Received by Manufacturer11/08/2024
Initial Report FDA Received Date07/25/2024
Supplement Report FDA Received Date11/15/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/26/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexMale
Patient Weight92 KG
Patient EthnicityNon Hispanic
Patient RaceWhite